# SDR 99ZZZX2649

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177CB
- Make and model: Cessna 172P
- Aircraft serial: 17274204
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 0500118164
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE LINE FROM ENGINE TO THE FITTING ON THE AFT BAFFLE BROKE OFF AT THE FLARE.  CONSEQUENTLY, LOST OIL PRESSURE AND ALL BUT ONE-HALF QUART OF ENGINE OIL.  AFTER SAFE LANDING, OIL FILTER WAS CUT OPEN BY MECHANIC AND FOUND METAL CONTAMINATION.  ENGINE DETERMINED UNAIRWORTHY.  ACFT TT:  8,434 HOURS.
